# SDR IPXA2020090219768

- Difficulty date: August 21, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC074431
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING OUTBOARD FLAP INBOARD HINGE Z-ANGLE IS CRACKED.  REPAIRED CRACKED ANGLE, FABRICATED AND INSTALLED AT LT OUTBOARD FLAP INBOARD HINGE IAW SRM 51-33-01.   (MINOR)
